# SDR FDEA201110274665

- Difficulty date: October 27, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Aircraft: N939FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24528
- Aircraft time: 57,433 hours, 18,941 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Switch
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NO EMERGENCY LIGHTS WORK WITH THE TEST BUTTON OVER THE L1 DOOR.  LIGHTS WORK WITH SWITCH IN COCKPIT AND ALSO WORK WITH TEST SWITCH ON NOSE GEAR, SUSPECT SWITCH S10292 TO BE AT FAULT.  REPAIRED WIRES TO SWITCH S10292 IAW SWPM 20-30-15.  PERFORMED EMERGENCY LIGHT TEST IAW AMM 33-51-00. CHECKED GOOD.  ACFT OK FOR SERVICE.
